# SDR CALA2014021300191

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 46,689 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 63429
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK AT STATION 565, WL 213 & RBL 68 INOPERATIVE.  R & R BATTERY PACK AT STATION 565, WL 213 & RBL 68 AMM 33-51-06 SN OFF 63429, SN ON 91702. OPERATIONS CHECKED OK IAW B737 NG AMM 33-51-00.
